# SDR UPS203036

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Chord
- Condition: Cracked
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND A CRACK IN THE LOWER AFT CHORD OF THE RIGHT WING INBOARD MID FLAP, OUTBOARD AFT FLAP ACTUATING ROD CUTOUT.  MAINTENANCE REMOVED THE DAMAGED CHORD, FABRICATED A NEW CHORD AND REPAIR STRAP AND INSTALLED PER SRM 51-30-2 AND 51-40-4.
